# SDR F3LA99005

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING SERVICE CHECK, MAINTENANCE REPORTED AFT ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED LOOSE WIRE AT CHARGER AND SYSTEM CHECKED OK.  (M)
